# SDR DALA2023052504178

- Difficulty date: May 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 72,165 hours, 28,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2782359) DURING INSPECTION FOUND FLOOR BEAM STA 947.5 RBL 10 IS CORRODED. REMOVED AND REPLACED UPPER T CHORD AT STA 947.5 RBL 10IAW BOEING 737-800 SRM 53-70-51-2R REPAIR 5.
